# SDR AALA202312265249

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 21,623 hours, 9,167 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 8300005604
- Condition: Tripped
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER AND FLIGHT ATTENDANT REPORTED A STRONG SMELL OF AN UNKNOWN SOURCE AFTER THE IN FLIGHT ENTERTAINMENT SWITCH IN THE FLIGHT DECK WAS TURNED ON. FOUND NUMBER 1 WINDOW HEAT CONTROL UNIT (WHCU) BURNED AND CIRCUIT BREAKER POP. REMOVE AND REPLACED WHSCU. PER  AMM 30-41-11. OPERATIONAL CHECK GOOD.
